# SDR 4NSA20190721003

- Difficulty date: July 21, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N374N
- Make and model: Emb EMB-500
- Aircraft serial: 50000311
- Aircraft time: 3,830 hours, 3,118 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING FLIGHT CREW REPORTED A BRAKE FAIL CAS MESSAGE. CREW DECLARED AN EMERGENCY.
